# SDR AWXA0001254

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- Aircraft time: 40,186 hours, 39,123 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: D203LB5B
- Condition: Intermittent
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAF-DIVERTED FLIGHT- BOTH MAIN DECK CARGO DOOR LIGHTS CAME ON DURING FLIGHT AT FL 330.  THE CREW FOLLOWED QRH PROCEDURES AND LANDED AT MAF.  TROUBLESHOOTING REVEALED THE PUSH TO TEST SWITCH WAS FAULTY (INTERMITTANTLY STICKING).  THE AIRCRAFT WAS MAINTENANCE FERRIED TO PHX UNPRESSURIZED.  IN PHX THE SWITCH WAS REPLACED AND FUNCTIONAL CHECKS GOOD.  NO FURTHER PROBLEMS REPORTED.
